MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 26MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 26MM; SCREW, FIXATION, BONE
Model Number 02.211.026
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional device product codes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during procedure of distal tibial osteotomy, the screw would not thread lock into the t-hole right side.The screw was removed with needle holder and replaced with a metaphyseal screw.There was surgical delay of ten (10) minutes.Procedure was successfully completed.No fragments were generated.There was no patient consequences.This report involves one (1) 2.7mm va lckng screw slf-tpng with t8 stardrive recess 26mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15579135
Report Number8030965-2022-08022
Device Sequence Number15271891
Product Code HWC
UDI-Device Identifier10886982053640
UDI-Public10886982053640
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.026
Device Catalogue Number02.211.026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA-LCP DISTAL TIBIA T-PLATE/6 HOLES
Patient Age15 YR
Patient SexMale